RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 1, Pages 84–91 (Mi mz3006)  

Semantic admissibility criteria for deduction rules in $\mathbf{S4}$ and $\mathbf{Int}$

V. V. Rybakov

Krasnoyarsk State University

Full text: PDF file (915 kB)

English version:
Mathematical Notes, 1991, 50:1, 714–718

Bibliographic databases:

UDC: 517.11+519.49
Received: 20.02.1989

Citation: V. V. Rybakov, “Semantic admissibility criteria for deduction rules in $\mathbf{S4}$ and $\mathbf{Int}$”, Mat. Zametki, 50:1 (1991), 84–91; Math. Notes, 50:1 (1991), 714–718

Citation in format AMSBIB
\Bibitem{Ryb91}
\by V.~V.~Rybakov
\paper Semantic admissibility criteria for deduction rules in $\mathbf{S4}$ and $\mathbf{Int}$
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 1
\pages 84--91
\mathnet{http://mi.mathnet.ru/mz3006}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1140355}
\zmath{https://zbmath.org/?q=an:0745.03016|0729.03013}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 1
\pages 714--718
\crossref{https://doi.org/10.1007/BF01156607}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100010}


Linking options:
  • http://mi.mathnet.ru/eng/mz3006
  • http://mi.mathnet.ru/eng/mz/v50/i1/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:218
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020